# SDR CA981013002

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 11412002823
- Condition: Damaged
- Location: Wing Le
- Part time: 3,844 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLL OUT, AIRCRAFT STRUCK A DEER AND DAMAGED THE INBOARD LEADING EDGE AND LEFT INBOARD FLAP.  THE FLAP WAS REMOVED AND INSPECTED FOR INTERNAL DAMAGE ALONG WITH THE LEADING EDGE.  THE FLAP WAS INSTALLED AND SECURED IN THE RAISED POSITION.  A LINE BEHIND THE LEADING EDGE WAS REPAIRED.  THE AIRCRAFT WAS DECLARED SERVICEABLE FOR FERRY FLIGHT TO HOME BASE.
